# SDR FDEA201005211607

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996100200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR BOARD 161 HF TOP SURFACE IS CORRODED. REMOVED CORROSION, OUT OF LIMITS.  ORIGINAL THICKNESS 0.063.  REMOVED 0.025.  REMAINING 0.038 FOUND TO BE OUT OF LIMITS IAW SRM 51-74-10.  FABBED NEW TOP SKIN IAW DWG SRZ 25-011, REC "C".  MATERIAL ID 2024-T3 0.063.  ATTACHED TOP SKIN IAW DWG SRZ 25-011, REV "C".
